From this study (3 weeks ago):
I am waking you 4-5 times a week between 3-4 am crying and yelling.I have the same dream every night, detail for detail.it's always the same, I get a call to come to the hospital something to do with my husband. I go there and they don't say anything to me just walk me into a room and he is laying on a bed covered head to toe in a white sheet and his head is wrapped in several sheets. They never ask me to identify him or say a word to me but i know its him.wieirdest most scariest thing in my life. I literally wake up immediately and Ii'm crying, screaming no and calling for him, all sweaty. He gets me up and holi spent ds me and makes sure I see he is ok but th emotional and physical are taking its toll. I feel like something horrible is going t
To happened to him
Is this happening from a side affects from my meds or how should i handle this I'm to scared at nights sometimes bc I'm worried about having another of t
op_diom on Jul, 6, 2014:
I had this happen to me all the time. I changed to taking my dosage of suboxone to once in the late morning lunch time period and once before I got to sleep. Taking it spread out during the day and near bedtime keeps your receptors sufficiently blocked all day and night so you don't start experiencing terrors at night due to withdrawal. Helped me tremendously and I can honestly say those night terrors I experienced during withdrawal and weaning periods were some of the most horrific experiences I have ever gone through in my entire life. One you start to wean off, cut down slivers each week or two -- take your time
From this study (2 months ago):
I have been taking verapamil 100 mg ER tablets for over a year manufactured by Mylan and I felt fine; the last prescription was filled and I noticed it was a different colored capsule and it was made by Kremers Urban and since I have been taking this for about a week I have had the most horrible nightmares; I was wondering if this could be because of the manufacturer; I have never had this happen before and I am not on any other new meds for years and years.
From this study (3 months ago):
The past year I have noticed increasingly vivid dreams of a
distinctly nightmarish intensisty, in sleep during day or night,
directly after a normal dose of OsteoEase an Australian brand
of Paracetamol designed to relieve pain of Osteoarthritis. I almost
wonder if there has been a change to it's production.